# SDR DLM88950784

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle Cutout
- Condition: Worn
- Location: C-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV FOUND C-1 DOOR HANDLE CUT-OUT WORN AND BENT ALONG EDGE.  REPAIRED PER SRM 52-05 FIG 30.
